Alert archive / Indiana / Wind Chill Advisories in 2016
Wind Chill Advisory 1, NWS Indianapolis, IN
NWS Indianapolis, IN issued this wind chill advisory at Jan 17, 2016, 3:55 AM EST for 28 counties in Indiana. It took effect at Jan 17, 2016, 10:00 PM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2016, 3:55 AM EST (08:55 UTC)
- In effect from
- Jan 17, 2016, 10:00 PM EST
- Expired
- Jan 18, 2016, 11:39 AM EST
- In force
- 14 hr
- Issued by
- NWS Indianapolis, IN
All 28 counties
Boone County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Johnson County, IN, Madison County, IN, Marion County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 23 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.9 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1107 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -83 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
220 WWUS43 KIND 170855 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 355 AM EST SUN JAN 17 2016 INZ021-028>031-035>049-051>057-065-171700- /O.NEW.KIND.WC.Y.0001.160118T0300Z-160118T1700Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-DECATUR- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE 355 AM EST SUN JAN 17 2016 ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON EST MONDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO NOON EST MONDAY. * WIND CHILL VALUES...15 TO 20 BELOW ZERO. * IMPACTS...BITTERLY COLD WIND CHILLS ARE EXPECTED THAT CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ CP
5 follow-up statements
834 WWUS43 KIND 171504 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1004 AM EST SUN JAN 17 2016 INZ021-028>031-035>049-051>057-065-172315- /O.CON.KIND.WC.Y.0001.160118T0300Z-160118T1700Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-DECATUR- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE 1004 AM EST SUN JAN 17 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON EST MONDAY... * WIND CHILL VALUES...15 TO 20 BELOW ZERO. * IMPACTS...BITTERLY COLD WIND CHILLS ARE EXPECTED THAT CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
054 WWUS43 KIND 172024 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 324 PM EST SUN JAN 17 2016 INZ021-028>031-035>049-051>057-065-180430- /O.CON.KIND.WC.Y.0001.160118T0300Z-160118T1700Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-DECATUR- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE 324 PM EST SUN JAN 17 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON EST MONDAY... * WIND CHILL VALUES...15 TO 20 BELOW ZERO. * IMPACTS...BITTERLY COLD WIND CHILLS ARE EXPECTED THAT CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
914 WWUS43 KIND 180244 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 944 PM EST SUN JAN 17 2016 INZ021-028>031-035>049-051>057-065-181045- /O.CON.KIND.WC.Y.0001.160118T0300Z-160118T1700Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-DECATUR- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE 944 PM EST SUN JAN 17 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST MONDAY... * WIND CHILL VALUES...15 TO 20 BELOW ZERO. * IMPACTS...BITTERLY COLD WIND CHILLS ARE EXPECTED THAT CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ PUMA
743 WWUS43 KIND 180856 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 356 AM EST MON JAN 18 2016 INZ021-028>031-035>049-051>057-065-181700- /O.CON.KIND.WC.Y.0001.000000T0000Z-160118T1700Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-DECATUR- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE 356 AM EST MON JAN 18 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WIND CHILL VALUES...15 TO 20 BELOW ZERO. * IMPACTS...BITTERLY COLD WIND CHILLS ARE EXPECTED THAT CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
921 WWUS43 KIND 181639 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1139 AM EST MON JAN 18 2016 ...TEMPERATURES HAVE WARMED A LITTLE IN CENTRAL INDIANA... INZ021-028>031-035>049-051>057-065-181745- /O.CAN.KIND.WC.Y.0001.000000T0000Z-160118T1700Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-DECATUR- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE 1139 AM EST MON JAN 18 2016 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE WIND CHILL ADVISORY. ALTHOUGH THE LOWEST WIND CHILLS ARE PAST...THE AFTERNOON WILL STILL BE VERY COLD. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this wind chill advisory went out at Jan 17, 3:02 AM EST, 53 minutes earlier.
Area forecast discussion, Jan 17, 3:02 AM EST, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 302 AM EST SUN JAN 17 2016 .UPDATE... AVIATION AND LONG TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 309 PM EST SAT JAN 16 2016 THE PASSAGE OF AN ARCTIC FRONT ON SUNDAY WILL BRING CHANCES FOR LIGHT SNOW AND SHARPLY DROPPING TEMPERATURES. MORE CHANCES FOR SNOW WILL ARRIVE TUESDAY NIGHT THROUGH THURSDAY AND TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH AT LEAST THE END OF THE UPCOMING WORK WEEK. && .NEAR TERM /OVERNIGHT/... SURFACE ANALYSIS SHOWS A WEAK RIDGE OF HIGH PRESSURE IN PLACE ACROSS ILLINOIS AND INDIANA. AN ARCTIC FRONT WAS FOUND IN SOUTHEAST IOWA...POISED TO PUSH TOWARD INDIANA. IR IMAGES SHOW CLOUDY SKIES ACROSS THE STATE...A FEW BREAKS ACROSS ILLINOIS AND THEN MORE CLOUD ASSOCIATED WITH THE ARCTIC FRONT OVER IOWA. ONGOING FORECAST IN GOOD SHAPE AS MOSTLY CLOUDY SKIES WILL BE EXPECTED THROUGH THE NIGHT DUE TO THE SLIM BREAKS IN THE UPSTREAM FLOW. TIME HEIGHTS AND FORECAST SOUNDINGS CONTINUE TO SHOW SATURATED LOWER LEVELS THROUGH THE NIGHT...BUT WITH MINIMAL FORCING...IT IS HARDLY WORTH A FLURRY MENTION. GIVEN THE EXPECTED COLD AIR ADVECTION WITH THE ARRIVAL OF THE COLD FRONT...ONGOING TEMPERATURE TRENDS SEEM REASONABLE. PREVIOUS DISCUSSION BELOW NEAR TERM /TONIGHT THROUGH SUNDAY/... LONG TERM PORTION OF THE FORECAST WILL FEATURE AT LEAST ONE IF NOT TWO DISTURBANCES SLIDING TO THE SOUTH OF THE FORECAST AREA...WHICH WILL LEAVE CENTRAL INDIANA WITH CHANCES FOR LIGHT SNOW...AS WHILE TEMPERATURES WILL MODERATE SOME...THE AIR WILL STILL LARGELY BE COLD ENOUGH FOR SNOW AS THE SOLE PRECIPITATION TYPE. EURO KEEPS THE SECOND DISTURBANCE MUCH FURTHER SOUTH...BUT NEWER GFS BRINGS IT EAST JUST SOUTH OF THE OHIO VALLEY...NOT NECESSARILY A PREFERRED OR TYPICAL CYCLONE PATH...BUT NEVERTHELESS WILL MERIT AT LEAST LOW POPS. REGIONAL INITIALIZATION WAS IN THE BALLPARK AND REQUIRED ONLY A FEW TWEAKS. ISSUED AT 309 PM EST SAT JAN 16 2016 SKIES MAY BRIEFLY SCATTER FROM THE WEST THIS EVENING BEFORE THE NEXT SYSTEM APPROACHES THE AREA. VERY LATE TONIGHT...OR MORE APTLY PUT...EARLY SUNDAY MORNING AN ARCTIC FRONT APPROACHES THE AREA. LIGHT CHANCES FOR SNOW SHOWERS ARE POSSIBLE AFTER 09-10Z ACROSS THE FAR NORTHERN COUNTIES OF THE CENTRAL INDIANA WHERE FORCING LOOKS BEST EARLY ON AND THROUGH THE REST OF THE DAY SUNDAY. HOWEVER STILL NOT ENOUGH MOISTURE TO WORK WITH FOR A LOT OF SNOW. A FEW TENTHS OF AN INCH OF SNOW AT MOST IS EXPECTED BY THE END OF LATE SUNDAY AFTERNOON AND EVENING. AS MENTIONED ABOVE...THE BEST FORCING STILL APPEARS TO BE FOCUSED ACROSS THE NORTHERN COUNTIES (HOWEVER STILL WEAK WITH WITH 30-40 PERCENT CHANCE TO SCATTERED POPS) WITH CHANCES DECREASING TOWARD FARTHER SOUTH. FLURRIES MAY BE ALL THE FAR SOUTHERN COUNTIES SEE ON SUNDAY. IN SUMMARY: TOTAL SNOWFALL AMOUNTS OF A FEW TENTHS OF AN INCH FOR NORTH/CENTRAL INDIANA...WITH A TRACE OR LESS FOR THE SOUTH. MEANWHILE...TEMPERATURES WILL NOTICEABLY PLUMMET WITH THIS ARCTIC FRONTAL PASSAGE DURING THE DAY SUNDAY. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/... ISSUED AT 309 PM EST SAT JAN 16 2016 WITH SOME CLEARING SUNDAY NIGHT AND ON GOING COLD AIR ADVECTION FOLLOWING THE FRONTAL PASSAGE...TEMPERATURES WILL GET MUCH COLDER OVERNIGHT...WITH WIND CHILL ADVISORY NUMBERS OF -15 TO -24 BELOW ZERO CERTAINLY POSSIBLE. WHICH WOULD MAKE FOR A VERY COLD START TO MONDAY MORNING. MONDAY AND TUESDAY CAN BE CHARACTERIZED AS DRY BUT MUCH COLDER THAN NORMAL. A HIGH PRESSURE RIDGE WILL BEGIN TO SHIFT EAST OF THE REGION TOWARD THE END OF THIS PERIOD...MAKING WAY FOR ANOTHER SYSTEM TO MOVE INTO THE AREA BY TUESDAY NIGHT. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... ISSUED AT 302 AM EST SUN JAN 17 2016 MODELS INDICATE A DISTURBANCE WILL BRING A GOOD CHANCE OF SNOW WEDNESDAY AND ANOTHER ONE WILL AFFECT OUR WEATHER BY THURSDAY NIGHT AND EARLY FRIDAY. MODELS ARE FAIRLY SIMILAR ON THE FIRST ONE...BUT THEY HAVE TRENDED WITH A LITTLE MORE SNOW. IN REGARDS TO THE SECOND SYSTEM...MODELS HAVE TRENDED WITH A LITTLE MORE SNOW... BUT THERE ARE STILL BIG DIFFERENCES BETWEEN MODELS. THE EURO TAKES A WEAK SURFACE LOW ACROSS THE DEEP SOUTH INTO THE MIDDLE ATLANTIC STATES...WHILE THE GFS AND GEMNH MODELS TRACK A STRONGER SURFACE LOW TOWARDS THE OHIO VALLEY. WITH LOTS OF UNCERTAINTY WILL GO WITH A BLEND AND GO WITH CHANCE POPS LATE THURSDAY INTO FRIDAY. MODEL LOW LEVEL THICKNESS INDICATE MIXED PRECIPITATION IS POSSIBLE OVER SOUTHERN SECTIONS LATE THURSDAY AND THURSDAY EVENING BUT WITH SNOW OCCURRING OVER THE REST OF THE AREA. MODELS INDICATE DRY WEATHER WILL BE THE RULE FRIDAY NIGHT AND SATURDAY. TWEAKED LOW TEMPERATURES UP SLIGHTLY THURSDAY NIGHT. OTHERWISE...STAYED CLOSE TO MODEL INITIALIZED TEMPERATURES. && .AVIATION /DISCUSSION FOR THE 170900Z KIND TAF UPDATE/... ISSUED AT 302 AM EST SUN JAN 17 2016 MINOR TWEAKS MADE TO KIND TAF TO BETTER MATCH CURRENT CONDITIONS. NO OTHER CHANGES ARE NEEDED AT THIS TIME. PREVIOUS AVIATION DISCUSSION FOLLOWS... LINGERING MVFR CEILINGS AROUND 020 BEGINNING TO THIN OUT AS LIFT FROM APPROACHING UPPER DISTURBANCE AIDS IN THE DISSIPATION OF THE LOW LEVEL INVERSION. HARD TO TELL EXACTLY HOW MUCH OF THESE LOWER CLOUDS ARE STILL AROUND ON SATELLITE DUE TO INCREASING HIGHER CLOUD...BUT IT APPEARS THERE WILL STILL BE SOME MVFR CEILINGS AROUND KIND/KBMG FOR A FEW MORE HOURS. CEILINGS 040-050 UPSTREAM SHOULD MOVE OVER THE TERMINALS OVERNIGHT AND LINGER THROUGH MIDDAY SUNDAY. POTENTIAL EXISTS FOR SOME VISIBILITY RESTRICTIONS IN LIGHT SNOW TO DEVELOP AFTER SUNRISE ON SUNDAY IN ASSOCIATION WITH INCOMING UPPER DISTURBANCE...BUT CHANCES ARE TOO LOW TO INCLUDE IN THE FORECAST AT THIS TIME. SURFACE WINDS 270-290 DEGREES AT 6-8 KTS OVERNIGHT EXPECTED TO INCREASE TOWARDS MIDDAY AS PRESSURE GRADIENT TIGHTENS UP IN THE WAKE OF THE UPPER DISTURBANCE. FREQUENT SURFACE GUSTS TO AROUND 25 KTS EXPECTED BY MIDDAY SUNDAY. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SMF NEAR TERM...SMF/JP SHORT TERM...SMF LONG TERM...JH AVIATION...JAS/JH
Hazardous weather outlook, Jan 16, 4:13 PM EST, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 413 PM EST SAT JAN 16 2016 INZ021-028>031-035>049-051>057-060>065-067>072-172115- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 413 PM EST SAT JAN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: PATCHY FREEZING DRIZZLE AND FLURRIES THIS AFTERNOON. HAZARDS: SLICK SPOTS ON ROADWAYS. TIMING: THROUGH 6 PM. DISCUSSION: PATCHY FREEZING DRIZZLE AND FLURRIES COULD PRODUCE SLICK SPOTS ON ROADWAYS THIS MORNING BEFORE COMING TO AN END THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: THERE IS A CHANCE FOR SNOW ON SUNDAY. WIND CHILLS COULD BOTTOM OUT IN THE TEN BELOW TO TWENTY BELOW ZERO RANGE LATE SUNDAY NIGHT AND EARLY MONDAY MORNING. THERE ARE MORE CHANCES FOR SNOW TUESDAY NIGHT THROUGH THURSDAY. DISCUSSION: A QUICK MOVING UPPER WAVE WILL BRING CHANCES FOR SNOW TO THE AREA SUNDAY. AROUND HALF AN INCH IS EXPECTED IN THE NORTH WITH ONLY ONE OR TWO TENTHS OF AN INCH CENTRAL AND NONE SOUTH. COLD AIR ARRIVING IN THE WAKE OF AN ARCTIC FRONTAL PASSAGE WILL BRING WIND CHILLS OF -10 TO -20 LATE SUNDAY NIGHT AND EARLY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
Nearby
Wind Chill Advisories in Indiana, 2016Every wind chill advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.